MAUDE Adverse Event Report: Tornier S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 4C 137.5DG 78MM; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Tornier S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 4C 137.5DG 78MM; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number DWF604C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported; "revision of hemi arthroplasty.This was a second stage procedure.The first revision was back in (b)(6) 2025.After this case a hemi was left in situ.In this second revision the implants were all removed and another companies prosthesis was implanted.".

Brand Name
TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 4C 137.5DG 78MM
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25829141
Report Number3000931034-2026-00574
Device Sequence Number13196636
Product Code KWS
UDI-Device Identifier03700434019889
UDI-Public03700434019889
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF604C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale